Nagoya Mathematical Journal

Freely acting automorphisms of abelian $C^{\ast}$-algebras

Masatoshi Enomoto and Kazuhiro Tamaki

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 56 (1975), 7-11.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118795266

Mathematical Reviews number (MathSciNet)
MR0358364

Zentralblatt MATH identifier
0316.46054

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Enomoto, Masatoshi; Tamaki, Kazuhiro. Freely acting automorphisms of abelian $C^{\ast}$-algebras. Nagoya Math. J. 56 (1975), 7--11. https://projecteuclid.org/euclid.nmj/1118795266


Export citation

References